Publicacions matemàtiques
Publicacions Matemàtiques (ISSN: 0214-1493 papel, 2014-4350 electrónico) es una revista que publica artículos de calidad de investigación de todos los campos de las matemáticas y, de tanto en cuanto, también actos de congresos. Esta revista comenzó en el año 1976 bajo el título de Publicacions de la Secció de Matemàtiques (ISSN: 0210-2978 papel, 2014-4369 electrónico). En el año 1988 se introdujo un nuevo formato y comité editorial que dieron lugar a la segunda etapa de esta revista.
Últimas adquisiciones:
2015-01-19
19:38

26 p, 431.1 KB
Non-uniformly local tent spaces / Amenta, Alex ; Kemppainen, Mikko
We develop a theory of `non-uniformly local' tent spaces on metric mea- sure spaces. As our main result, we give a remarkably simple proof of the atomic decomposition.
2015 - 10.5565/PUBLMAT_59115_09
Publicacions matemàtiques, Vol. 59 Núm. 1 (2015) , p. 245-270  
2015-01-19
19:35

9 p, 313.5 KB
New invariants and attracting domains for holomorphic maps in C2 tangent to the identity / Rong, Feng
We study holomorphic maps of C2 tangent to the identity at fixed point which have degenerate characteristic directions. With the help of some new invariants, we give suficient conditions for the existence of attracting domains in these degenerate characteristic directions.
2015 - 10.5565/PUBLMAT_59115_08
Publicacions matemàtiques, Vol. 59 Núm. 1 (2015) , p. 235-243  
2015-01-19
19:32

97 p, 799.6 KB
On determinant functors and -theory / Muro, Fernando ; Tonks, Andrew ; Witte, Malte
We extend Deligne's notion of determinant functor to Waldhausen categories and (strongly) triangulated categories. We construct explicit universal determinant functors in each case, whose target is an algebraic model for the 1-type of the corresponding K-theory spectrum. [...]
2015 - 10.5565/PUBLMAT_59115_07
Publicacions matemàtiques, Vol. 59 Núm. 1 (2015) , p. 137-233  
2015-01-19
19:28

38 p, 495.3 KB
Fraction-like ratings from preferential voting / Camps, R. ; Mora, X. ; Saumell, L.
A method is given for resolving a matrix of preference scores into a well-specfied mixture of options. This is done in agreement with several desirable properties, including the continuity of the mixing proportions with respect to the preference scores and a condition of compatibility with the Condorcet-Smith majority principle. [...]
2015 - 10.5565/PUBLMAT_59115_06
Publicacions matemàtiques, Vol. 59 Núm. 1 (2015) , p. 99-136  
2015-01-19
19:24

23 p, 376.4 KB
Elimination of resonances in codimension one foliations / Fernández Duque, M.
The problem of reduction of singularities for germs of codimension one foliations in dimension three has been solved by Cano in [3]. The author divides the proof in two steps. The first one consists in getting pre-simple points and the second one is the passage from pre-simple to simple points. [...]
2015 - 10.5565/PUBLMAT_59115_05
Publicacions matemàtiques, Vol. 59 Núm. 1 (2015) , p. 75-97  
2015-01-19
19:16

19 p, 395.0 KB
Dense infinite Bh sequences / Cilleruelo, J. ; Tesoro, R.
2015 - 10.5565/PUBLMAT_59115_04
Publicacions matemàtiques, Vol. 59 Núm. 1 (2015) , p. 55-73  
2015-01-19
19:14

10 p, 293.9 KB
Blaschke products and Nevanlinna-Pick interpolation / Stray, A.
For a Nevanlinna{Pick problem with more than one solution, Rolf Nevanlinna proved that all extremal solutions are inner functions. If the interpolation points are contained in dinitely many cones terminating at the unit circle, it is shown that all extremal solutions are Blaschke products.
2015 - 10.5565/PUBLMAT_59115_03
Publicacions matemàtiques, Vol. 59 Núm. 1 (2015) , p. 45-54  
2015-01-19
19:11

27 p, 422.2 KB
Logarithmic bump conditions for Calderón-Zygmund operators on spaces of homogeneous type / Anderson, T. C. ; Cruz-Uribe, D. ; SFO ; Moen, K.
We establish two-weight norm inequalities for singular integral operators defined on spaces of homogeneous type. We do so first when the weights satisfy a double bump condition and then when the weights satisfy separated logarithmic bump conditions. [...]
2015 - 10.5565/PUBLMAT_59115_02
Publicacions matemàtiques, Vol. 59 Núm. 1 (2015) , p. 17-43  
2015-01-19
19:06

14 p, 400.4 KB
Conjugacy in Houghton's groups / Antolín, Y. ; Burillo, J. ; Martino, A.
2013 - 10.5565/PUBLMAT_59115_01
Publicacions matemàtiques, Vol. 59 Núm. 1 (2013) , p. 3-16  
2014-07-10
13:55

1 p, 4.7 MB
Memorial for our Editorial Board Member Marc Yor / Revista Publicacions matemàtiques
2014
Publicacions matemàtiques, Vol. 58, Núm. 2 (2014) , p. 1-1